# SDR CALA9801254

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP CORRODED AT FS 986, RBL 62.  THE CORRODED AREA OF CUSP WAS CUT OUT.  A REPAIR CUSP AND L-ANGLE WERE FABRICATED AND INSTALLED IAW SRM 53-05, 51-20-2, AND 51-10-30.
